# SDR CA081103005

- Difficulty date: October 30, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,526 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 8000 · Engine Starting System
- Part: Ignition Switch
- Part number: 31057463
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK ON THE ENG FROM LWR ENG COWL FOUND. TROUBLESHOOTING REVEALED THE PROBLEM AS A AUTO IGNITION PRESSURE SWITCH LEAKING AT THE BASE WELD.  INSP WITH A MAGNIFYING GLASS FOUND A CRACK APR .7500 AROUND THE CIRCUMFERENCE OF THE WELD.
